# SDR RAIA970618

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863927
- Condition: Failed
- Location: Rt Engine
- Part time: 11,472 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7003 - RIGHT ENGINE TORQUE AND NP FLUCTUATE 8-10 PERCENT IN-FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE HYDROMECHANICAL UNIT.  (X)
